# SDR SWAA2020122237760

- Difficulty date: December 18, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 49,375 hours, 24,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DOOR CUTOUT AFT EDGE REPAIR DOUBLER IS DAMAGED.  REMOVED & REPLACED GROUND POWER DOOR CUTOUT AFT EDGE REPAIR DOUBLER, PER SRM 53-10-15-2R-4.  CATEGORY D REPAIR.  NO FURTHER ACTION IS REQUIRED.
